MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 54850017550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-op, clicking sound was noted by patient.X-ray showed broken s1 screw bilaterally.Screw was ex-planted completely.The product came in contact with the patient.No patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
Product analysis: the bone screw has broken approximately 1 thread down from the neck of the bone screw head.There is extensive post-fracture damage to the face of the fracture surface.The smearing has covered almost 100% of the cross-sectional surface not allowing a root cause to be identified.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SOLERA SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8412611
Report Number1030489-2019-00268
Device Sequence Number16219114
Product Code NKB
UDI-Device Identifier00643169491632
UDI-Public00643169491632
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number54850017550
Device Lot NumberH5384049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight97